Volume 12, Issue 1 (4-2017)                   IJMSI 2017, 12(1): 153-161 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Abu-Dawwas R, Al-Zoubi K. On Graded Weakly Classical Prime Submodules. IJMSI. 2017; 12 (1) :153-161
URL: http://ijmsi.ir/article-1-918-en.html

Let R be a G-graded ring and M be a G-graded R-module. In this article, we introduce the concept of graded weakly classical prime submodules and give some properties of such submodules.

Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2021 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb